SciELO - Scientific Electronic Library Online

 
vol.25 issue2DIFFEOLOGICAL SPACESGENERALIZED CONNECTIVITY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TYSZKOWSKA, EWA. ON SYMMETRIES OF PQ-HYPERELLIPTIC RIEMANN SURFACES. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.2, pp.179-189. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172006000200004.

A symmetry of a Riemann surface X is an antiholomorphic involution f. The species of f is the integer ek, where k is the number of connected components in the set Fix(f) of fixed points of f and e = -1 if X \ Fix(f) is connected and e = 1 otherwise. A compact Riemann surface X of genus g > 1 is said to be p-hyperelliptic if it admits a conformal involution ?, called a p-hyperelliptic involution, for which X/? is an orbifold of genus p. Symmetries of p-hyperelliptic Riemann surfaces has been studied by Klein for p = 0 and by Bujalance and Costa for p > 0. Here we study the species of symmetries of so called pq-hyperelliptic surface defined as a Riemann surface which is p- and q-hyperelliptic simultaneously

Keywords : p-hyperelliptic Riemann surface; automorphisms of Riemann surface; fixed points of automorphism; symmetry.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License